Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    7
  • views
    4799

Week #8. Bad Breakouts..........

wildberry

1090 views

So week # 8...granted, I was PMS-ing and it's normal for me to break out while PMS-ing...but it was over the top worse than usual. I broke out in strange places...the top of my nose, around my eyebrows. I wanted to spend the week with a bag over my head. Will I continue to break out during my PMS week even after my full course of Accutane? Or does that stop? I'm assuming, since it's hormonal, it will continue...anyone have input?

My doctor pushed me up to 80mg 2x a week for now. Based on my next visit, he will decide if I go to 80mg every day. The dryness has not been bad at all...my lips and my dry mouth/throat are my only complaint. I've been in the sun (it's summer, i can't live under a box) and with sunscreen I am perfectly fine and that makes me happy considering I love summer!

Not too excited over the resutls thus far. Hoping they improve soon...I'm feelin a bit discouraged!! :(



1 Comment


Recommended Comments

I used to break out every month during PMS week but since month 3 on accutane I never did again. My friend who went through accutane 5 years ago did not break during PMS while on accutane but after one year she started to break out again although with much less severity. So, results are not the same with everyone. Wait for it it will get better:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×